# SDR CA981019028

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT RETURNED TO AIRPORT WITH RIGHT PACK OVERHEAT AND SMOKE AND BURNING SMELL.  RIGHT PACK TEMP CONTROL VALVE WENT TO FULL HOT, WHEN COLD SELECTED VALVE RESPONDED CORRECTLY.  TEMPERATURE CONTROLLER REPLACED.
